# SDR USAA20100222SB025

- Difficulty date: February 19, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N451UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: AB0470044
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLT - PILOT REPORTED THAT THE TEMPERATURE IN THE COCKPIT AND THE FORWARD CABIN IS HARD TO CONTROL.  ALSO, NOTICED A DIRTY SOCK SMELL.  MAINTENANCE ACCOMPLISHED A BITE CHECK OF THE CABIN TEMPERATURE CONTROL PER MM 21-61-83-744-007.  NO FAULTS NOTED.  REPLACED RECIRCULATION FILTER PER MM 21-21-23.  AIRCRAFT OK FOR SERVICE.
